# SDR DALA2020032402029

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 73,911 hours, 28,318 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Coupling
- Condition: Disconnected
- Location: Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5643 -ATB- ON TAKE OFF F/O SIDE AIRSPEED SLOWLY WENT TO ZERO ALTIMETER FROZE AT ABOUT 1100', WENT THROUGH QRH PROCEDURE AND BROUGHT BACK F/O A/S & ALT W/ AIR DATA SWITCH. SEVERAL EICAS MSGS MACH/SPD TRIM AND RUDDER RATIO DID NOT CLEAR. CORRECTIVE ACTION: FOUND RIGHT ADC STATIC LINE COUPLING DISCONNECTED, REINSTALLED PERFORMED ADC TEST PER AMM SYSTEMS CHECKS GOOD.
